# SDR ALGA099103

- Difficulty date: January 25, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N512AL
- Make and model: Urocop EC120B
- Aircraft serial: 1148
- Aircraft time: 2,428 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Migrated
- Location: Main Rotor
- Part time: 2,428 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 500HR INSP FOUND BUSHING SLID OUT OF PLACE.  POSSIBLE MANUFACTURER DEFECT.  REPLACED WITH NEW OR SERVICEABLE PART BY O/H SHOP.
